# SDR DALA2025072105454

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1084004) FWD CARGO LH TRANSITION PANEL BS 500B-4 - 500I CORRODED MULTIPLE AREAS. REMOVED AND REPLACED TRANSITION PANEL AT FWD CARGO BS 500B-4'' TO 500 I IAW B 737 SRM 51-40-02.
